Alert archive / Tennessee / Tornado Warnings in 2023
Tornado Warning 25, NWS Morristown, TN
NWS Morristown, TN issued this tornado warning at Aug 14, 2023, 9:38 PM EDT for Hawkins County, Tennessee. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 14, 2023, 9:38 PM EDT (01:38 UTC)
- Expired
- Aug 14, 2023, 10:30 PM EDT
- In force
- 52 min
- Issued by
- NWS Morristown, TN
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
County Hawkins County, TN
The radar
The Knoxville radar (KMRX), 59 km from the middle of the area, began a volume at 01:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 14, 8:33 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 1.6 hours before the alert went out and 269 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 603 J/kg
- Mixed-layer CIN
- -96 J/kg
- Mixed-layer LCL
- 1500 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 108 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.5
The text
As transmitted.
029
WFUS54 KMRX 150138
TORMRX
TNC073-150230-
/O.NEW.KMRX.TO.W.0025.230815T0138Z-230815T0230Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Morristown TN
938 PM EDT Mon Aug 14 2023
The National Weather Service in Morristown has issued a
* Tornado Warning for...
Northern Hawkins County in east Tennessee...
* Until 1030 PM EDT.
* At 938 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Rogersville, moving east at 25 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Rogersville and Surgoinsville around 945 PM EDT.
Other locations impacted by this tornadic thunderstorm include
Kepler, Klondike, and Church Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3658 8272 3640 8273 3638 8275 3642 8313
3650 8314
TIME...MOT...LOC 0138Z 269DEG 21KT 3647 8304
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
BW2 follow-up statements
044
WWUS54 KMRX 150204
SVSMRX
Severe Weather Statement
National Weather Service Morristown TN
1004 PM EDT Mon Aug 14 2023
TNC073-150230-
/O.CON.KMRX.TO.W.0025.000000T0000Z-230815T0230Z/
Hawkins TN-
1004 PM EDT Mon Aug 14 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1030 PM EDT FOR
NORTHEASTERN HAWKINS COUNTY...
At 1004 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Surgoinsville, or 9 miles northeast of Rogersville,
moving east at 25 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Surgoinsville around 1010 PM EDT.
Other locations impacted by this tornadic thunderstorm include Church
Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3642 8273 3642 8279 3644 8296 3653 8299
3658 8272
TIME...MOT...LOC 0204Z 265DEG 21KT 3648 8287
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
BW452
WWUS54 KMRX 150222
SVSMRX
Severe Weather Statement
National Weather Service Morristown TN
1022 PM EDT Mon Aug 14 2023
TNC073-150232-
/O.EXP.KMRX.TO.W.0025.000000T0000Z-230815T0230Z/
Hawkins TN-
1022 PM EDT Mon Aug 14 2023
...THE TORNADO WARNING FOR NORTHEASTERN HAWKINS COUNTY WILL EXPIRE AT
1030 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire. However, gusty winds are still possible with
this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 300 AM EDT for
east Tennessee.
Remember, a Tornado Warning still remains in effect to the east
until 1100 PM EDT.
LAT...LON 3642 8273 3642 8279 3644 8296 3653 8299
3658 8272
TIME...MOT...LOC 0222Z 269DEG 21KT 3648 8275
$$
BWWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this tornado warning went out at Aug 14, 7:00 PM EDT, 2 hours 38 minutes earlier.
Area forecast discussion, Aug 14, 7:00 PM EDT, 2 hours 38 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Morristown TN
700 PM EDT Mon Aug 14 2023
...New AVIATION...
.SHORT TERM...
(This evening through Tuesday)
Issued at 313 PM EDT Mon Aug 14 2023
Key Messages:
1. Widespread, persistent thunderstorms are likely with some being
strong to severe. All modes of severe weather are possible with the
greatest threat being damaging winds and a lesser hail and tornado
threat.
2. Confidence has increased in potential for scattered flash
flooding due to several hours of rain after what fell earlier today
and in recent days.
3. Hot conditions continue in the south today with much milder and
drier conditions on Tuesday.
This Evening/Tonight
Currently this afternoon, a closed low is moving towards the western
Great Lakes with a downstream upper jet of 100+ kts. The surface low
will continue to track eastward with its associated cold front to
approach the area after midnight. This cold front, in addition to
height falls, will be the main forcing mechanism for the convection
later in the day.
The convective environment through this evening is very unusual for
the time of year, given expected effective shear of 30+ kts in the
south and values above 40 kts in the north. Low-level shear is
broadly indicated to be above 20 kts to even 30 kts closer to
southwest Virginia. The main question continues to be instability
through the late afternoon and the initiation/timing of convection.
Many places near and south of Knoxville saw less convection and
cloud cover in comparison to places further north. These places
already have MLCAPE of 2,000 to 2,500 J/kg. With a remaining
outflow boundary from the earlier convection, there is a low- end
chance of initiation over the next few hours. This would be ahead
of additional lift later in the evening ahead of the cold front
and after additional upper divergence. All modes of severe weather
will be of concern through the evening and overnight hours. The
CAMs continue to show varied updraft helicity tracks, focused
mainly in the northern half of the area. This will keep the low-
end tornado threat, in addition to damaging winds and isolated
large hail. The north has been slower to clear, but the trend in
the last hour or two certainly suggests sufficient instability for
concern as in areas further south.
The concern for flooding has continued to rise as many places
already received near or above 1" of rain earlier today. With the
RAP/HRRR runs indicating multiple rounds/training convection,
locally heavy rainfall amounts on the saturated ground could
definitely lead to flash flooding. In fact, there is potential for
places to see off and on rain for over 6 hours. This will all be in
the presence of PWAT values to 2" or greater. The exact locations
remain unclear, but there is enough confidence to say coverage of
flash flooding could be more scattered, than an isolated event. Fog
development is likely by the early morning.
Tuesday
During the day on Tuesday, the frontal boundary will move through
the area, leading to advection of milder conditions from the
northwest. Some lingering showers or storms are possible earlier
in the day near the front. Otherwise, drier and milder conditions
will result as high pressure expands from the west.
&&
.LONG TERM...
(Tuesday night through next Monday)
Issued at 313 PM EDT Mon Aug 14 2023
Key Messages:
1. Cooler and drier conditions are expected this week, with a
warming trend heading into the weekend.
Discussion:
Troughing digs into southeastern portions of the United States
Tuesday night into Wednesday, with H5 heights near 586dam across
northern portions of the forecast area and 590dam in southern
portions. Impacts of this shift in synoptic pattern will result in
drier conditions and below normal temperatures. A disturbance will
translate through mean flow aloft by the late week. This will
briefly sharpen the aforementioned troughing before kicking it
northeastward, with ridging gradually building in from the west.
Cannot totally rule out some low end PoP chances late week per
ensemble guidance but at this time no significant precip chances
look to come from this and no wording has been included in grids.
The main impact will be a gradual warming trend as H5 heights
increase into the weekend and temperatures approach normal to
slightly above normal for mid to late August.
&&
.AVIATION...
(00Z TAFS)
Issued at 655 PM EDT Mon Aug 14 2023
Showers and storms are now developing in southern Middle TN, and
are expected to increase in coverage and intensity over the next
few hours. These storms are expected to affect the TAF sites
between 02-06Z, with IFR vis from heavy rain and gusty winds of
30-40 kt. Showers are likely to persist into the night, but their
location and impacts on the terminals are uncertain, but some
could produce heavy rain that would result in IFR to LIFR
conditions. MVFR clouds and fog will continue into the morning
hours, lifting to VFR around noon.
&&
.PRELIMINARY POINT TEMPS/POPS...
Chattanooga Airport, TN 73 85 64 83 / 60 30 0 0
Knoxville McGhee Tyson Airport, TN 71 82 63 81 / 70 40 0 0
Oak Ridge, TN 71 82 62 80 / 70 20 0 0
Tri Cities Airport, TN 70 79 60 79 / 80 40 0 0
&&
.MRX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
TN...Heat Advisory until 8 PM EDT /7 PM CDT/ this evening for Bradley-
Hamilton-Marion-West Polk.
VA...NONE.
&&
SHORT TERM...BW
LONG TERM....KRS
AVIATION...DGSHazardous weather outlook, Aug 14, 3:12 PM EDT, 6 hours 26 minutes before
Hazardous Weather Outlook National Weather Service Morristown TN 312 PM EDT Mon Aug 14 2023 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-151915- Cherokee-Clay-Scott TN-Campbell-Claiborne-Hancock-Hawkins- Sullivan-Johnson-Morgan-Anderson-Union-Grainger-Hamblen- Northwest Cocke-Cocke Smoky Mountains-Northwest Greene- Southeast Greene-Washington TN-Unicoi-Northwest Carter- Southeast Carter-Roane-Loudon-Knox-Jefferson-Northwest Blount- Blount Smoky Mountains-North Sevier-Sevier Smoky Mountains- Sequatchie-Bledsoe-Rhea-Meigs-McMinn-Northwest Monroe- Southeast Monroe-Marion-Hamilton-Bradley-West Polk-East Polk-Lee- Wise-Scott VA-Russell-Washington VA- 312 PM EDT Mon Aug 14 2023 /212 PM CDT Mon Aug 14 2023/ This Hazardous Weather Outlook is for portions of southwest North Carolina...east Tennessee and southwest Virginia. .DAY ONE...This Afternoon and Tonight Widespread thunderstorms are likely this evening with some being severe. All hazards are possible, including damaging straight line winds from 60 to 70 mph, large hail from 1 to 1.5 inches, and an isolated tornado. The tornado threat is greatest along and north of Interstate 40 with the other threats being more area- wide. Additionally, there is an elevated flooding concern this evening through the overnight hours due to saturated ground, abundant moisture, and multiple rounds of storms. It is possible for some places to see off and on rain for more than just a few hours into the morning hours. Scattered flash flooding is possible, depending on the coverage and persistence of convection. Also, hot conditions are expected to continue with many central and southern Tennessee Valley locations seeing heat indices close to 100 to 105 degrees, especially in and around Chattanooga. See the heat advisory for additional details, which is in effect for Marion, Hamilton, Bradley, and western Polk Counties until 8 PM EDT. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter reports are welcome this afternoon through tonight for severe thunderstorms and/or flash flooding.
In the hours before
Special weather statement, Aug 14, 7:22 PM EDT, 2 hours 16 minutes before
Special Weather Statement
National Weather Service Morristown TN
722 PM EDT Mon Aug 14 2023
TNZ037-069-142345-
Union TN-Knox TN-
722 PM EDT Mon Aug 14 2023
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN KNOX AND SOUTH
CENTRAL UNION COUNTIES THROUGH 745 PM EDT...
At 722 PM EDT, Doppler radar was tracking a strong thunderstorm 8
miles north of Knoxville, moving east at 25 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Knoxville, Maynardville, Plainview, Halls, House Mountain State Park,
Maloneyville, Mascot, Powell, and Paulette.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3602 8371 3601 8403 3608 8407 3614 8401
3625 8380
TIME...MOT...LOC 2322Z 253DEG 20KT 3609 8397
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
BWSpecial weather statement, Aug 14, 7:41 PM EDT, 1 hour 57 minutes before
Special Weather Statement
National Weather Service Morristown TN
741 PM EDT Mon Aug 14 2023
TNZ037-038-069-070-150015-
Jefferson TN-Union TN-Grainger TN-Knox TN-
741 PM EDT Mon Aug 14 2023
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN KNOX...NORTHWESTERN
JEFFERSON...SOUTHWESTERN GRAINGER AND SOUTHEASTERN UNION COUNTIES
THROUGH 815 PM EDT...
At 740 PM EDT, Doppler radar was tracking a strong thunderstorm near
Plainview, or 10 miles northeast of Knoxville, moving east at 25 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Knoxville, Plainview, Strawberry Plains, Halls, Blaine, Luttrell,
House Mountain State Park, Maloneyville, and Mascot.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3602 8358 3602 8362 3604 8365 3604 8367
3602 8367 3601 8392 3614 8395 3628 8365
TIME...MOT...LOC 2340Z 253DEG 20KT 3610 8386
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
BWSpecial weather statement, Aug 14, 7:43 PM EDT, 1 hour 55 minutes before
Special Weather Statement
National Weather Service Morristown TN
743 PM EDT Mon Aug 14 2023
TNZ081>084-099-150030-
Sequatchie TN-Rhea TN-Bledsoe TN-Hamilton TN-Meigs TN-
743 PM EDT Mon Aug 14 2023
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN RHEA...CENTRAL
SEQUATCHIE...SOUTHWESTERN MEIGS...SOUTHWESTERN BLEDSOE AND
NORTHEASTERN HAMILTON COUNTIES THROUGH 830 PM EDT/730 PM CDT/...
At 743 PM EDT/643 PM CDT/, Doppler radar was tracking a strong
thunderstorm near Dunlap, moving east at 35 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Dayton, Dunlap, Soddy-Daisy, Graysville, Flat Top Mountain, Big
Spring, Sale Creek, Palio, Mowbray Mountain, and Brayton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Morristown.
&&
LAT...LON 3538 8549 3541 8549 3541 8551 3543 8552
3556 8545 3557 8542 3543 8485 3529 8492
3530 8494 3528 8494 3526 8497 3522 8498
3519 8501 3517 8501
TIME...MOT...LOC 2343Z 290DEG 30KT 3542 8537
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
KSLocal storm report, Aug 14, 9:29 PM EDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Morristown TN
929 PM EDT Mon Aug 14 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0906 PM Tstm Wnd Dmg 1 N Jefferson City 36.13N 83.49W
08/14/2023 Jefferson TN 911 Call Center
Several trees down in Jefferson County.
&&
NWThe office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 14, 8:00 PM EDT | Severe Thunderstorm Warning | MRX | Anderson, Knox, Union | 45 min |
| Aug 14, 8:18 PM EDT | Severe Thunderstorm Warning | MRX | Bradley, Hamilton, McMinn, Meigs, Rhea | 42 min |
| Aug 14, 8:31 PM EDT | Severe Thunderstorm Warning | MRX | Grainger, Jefferson, Knox, Sevier, Union | 44 min |
| Aug 14, 8:45 PM EDT | Severe Thunderstorm Warning | MRX | Blount, Knox, Loudon | 60 min |
| Aug 14, 8:56 PM EDT | Severe Thunderstorm Warning | MRX | Claiborne, Hancock, Hawkins | 49 min |
| Aug 14, 8:58 PM EDT | Severe Thunderstorm Warning | MRX | Cocke, Greene, Hamblen, Jefferson | 47 min |
| Aug 14, 8:59 PM EDT | Severe Thunderstorm Warning | MRX | Bradley, McMinn, Meigs, Monroe, Polk | 46 min |
| Aug 14, 9:03 PM EDT | Severe Thunderstorm Warning | MRX | Grainger, Hamblen, Jefferson | 42 min |
| Aug 14, 9:12 PM EDT | Severe Thunderstorm Warning | MRX | Claiborne, Hancock | 25 min |
| Aug 14, 9:21 PM EDT | Areal Flood Advisory | MRX | Anderson, Grainger, Jefferson, Knox, Union | 11 min |
| Aug 14, 9:27 PM EDT | Severe Thunderstorm Warning | MRX | Hawkins, Sullivan | 48 min |
| Aug 14, 9:32 PM EDT | Flash Flood Warning | MRX | Anderson, Grainger, Jefferson, Knox, Union | 3 hr |
| Aug 14, 9:34 PM EDT | Severe Thunderstorm Warning | MRX | Greene, Hancock, Hawkins | 41 min |
| Aug 14, 9:42 PM EDT | Severe Thunderstorm Warning | MRX | Grainger, Hamblen, Hawkins, Jefferson | 29 min |
| Aug 14, 9:44 PM EDT | Severe Thunderstorm Warning | MRX | McMinn, Monroe, Polk | 46 min |
| Aug 14, 9:45 PM EDT | Severe Thunderstorm Warning | MRX | Greene, Hawkins, Sullivan, Washington | 45 min |
| Aug 14, 9:50 PM EDT | Tornado Warning | MRX | Greene, Hawkins, Sullivan, Washington | 40 min |
| Aug 14, 10:09 PM EDT | Tornado Warning | MRX | Carter, Sullivan, Washington | 51 min |
| Aug 14, 10:10 PM EDT | Flash Flood Warning | MRX | Hancock, Hawkins | 4 hr |
| Aug 14, 10:32 PM EDT | Severe Thunderstorm Warning | MRX | McMinn, Monroe | 43 min |
| Aug 14, 10:38 PM EDT | Flash Flood Warning | MRX | McMinn, Meigs, Polk | 5 hr |
| Aug 14, 10:42 PM EDT | Tornado Warning | MRX | Carter, Johnson, Sullivan | 63 min |
| Aug 14, 10:46 PM EDT | Severe Thunderstorm Warning | MRX | Anderson, Knox, Morgan, Roane | 44 min |
| Aug 14, 10:53 PM EDT | Special Weather Statement | MRX | Monroe | 52 min |
| Aug 14, 11:17 PM EDT | Flash Flood Warning | MRX | McMinn, Monroe | 6 hr |
| Aug 14, 11:23 PM EDT | Severe Thunderstorm Warning | MRX | Cocke, Grainger, Greene, Hamblen, Hawkins, Jefferson | 52 min |
| Aug 14, 11:35 PM EDT | Special Weather Statement | MRX | McMinn, Monroe | 40 min |
| Aug 14, 11:54 PM EDT | Flash Flood Warning | MRX | Monroe | 5 hr |
| Aug 14, 11:56 PM EDT | Severe Thunderstorm Warning | MRX | Carter, Cocke, Greene, Hawkins, Johnson, Unicoi and 1 more | 64 min |
| Aug 15, 12:12 AM EDT | Flash Flood Warning | MRX | Cocke, Greene, Hamblen, Jefferson | 5 hr |
| Aug 15, 12:16 AM EDT | Special Weather Statement | MRX | Monroe | 29 min |
| Aug 15, 12:52 AM EDT | Tornado Warning | MRX | Carter, Johnson | 16 min |
| Aug 15, 1:17 AM EDT | Flash Flood Warning | MRX | Monroe | 4 hr |
| Aug 15, 1:20 AM EDT | Special Weather Statement | MRX | Bledsoe, Rhea, Sequatchie | 40 min |
| Aug 15, 1:35 AM EDT | Severe Thunderstorm Warning | MRX | Bledsoe, Hamilton, Marion, Sequatchie | 40 min |
| Aug 15, 1:50 AM EDT | Severe Thunderstorm Warning | MRX | Hamilton, Marion | 25 min |
| Aug 15, 1:58 AM EDT | Special Weather Statement | MRX | Loudon, Meigs | 47 min |
| Aug 15, 2:38 AM EDT | Special Weather Statement | MRX | Polk | 52 min |
| Aug 15, 2:56 AM EDT | Special Weather Statement | MRX | Monroe | 34 min |
| Aug 15, 3:16 AM EDT | Areal Flood Advisory | MRX | Carter, Cocke, Greene, Hamblen, Hawkins, Jefferson and 3 more | 7 hr |
| Aug 15, 3:21 AM EDT | Flash Flood Warning | MRX | Blount, Monroe | 98 min |
| Aug 15, 3:25 AM EDT | Areal Flood Advisory | MRX | Blount, Cocke, Knox, Loudon, McMinn, Monroe and 1 more | 7 hr |
| Aug 15, 3:39 AM EDT | Areal Flood Advisory | MRX | McMinn, Meigs, Polk | 4 hr |
| Aug 15, 4:57 AM EDT | Areal Flood Warning | MRX | Cocke, Greene, Hamblen, Jefferson | 2 hr |
| Aug 15, 4:59 AM EDT | Areal Flood Warning | MRX | Blount, Monroe | 6 hr |
| Aug 15, 5:04 AM EDT | Areal Flood Advisory | MRX | Monroe | 116 min |
| Aug 15, 5:07 AM EDT | Areal Flood Warning | MRX | McMinn, Monroe | 6 hr |
| Aug 15, 5:09 AM EDT | Areal Flood Warning | MRX | Monroe | 6 hr |
Nearby
Tornado Warnings in Tennessee, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.